question-icon

What are the repercussion of taking Norvasc instead of Carvone?

default
Posted on Mon, 12 Jan 2015
Question: Accidently took two 5Mg Norvasac pills insteadcofvone this morning, headache now please suggest what I should do about it?
doctor
Answered by Dr. Panagiotis Zografakis (27 minutes later)
Brief Answer:
Nothing, just wait...

Detailed Answer:
Hello,

Norvasc can be given at a dose of 5mg or 10mg per day which means that two 5mg pills are not dangerous for your health. The only real danger is if you had an already low blood pressure. The increased dose might cause the blood pressure to drop even more, although this is rarely so severe to get patients into trouble.
Norvasc is known for causing headaches to some patients particularly when starting it or when taking it in the highest dose. This headache usually lasts for a few hours and then disappears. If the headache is not easy to tolerate you can try some paracetamol (acetaminophen).
If it's too severe then you'd better contact your doctor because a severe headache may accompany serious diagnoses that have nothing to do with norvasc.
I hope I've helped!
If you'd like more information on this subject, please let me know and I'll be glad to answer.

Kind Regards!
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
Answered by
Dr.
Dr. Panagiotis Zografakis

Internal Medicine Specialist

Practicing since :1999

Answered : 3801 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the repercussion of taking Norvasc instead of Carvone?

Brief Answer: Nothing, just wait... Detailed Answer: Hello, Norvasc can be given at a dose of 5mg or 10mg per day which means that two 5mg pills are not dangerous for your health. The only real danger is if you had an already low blood pressure. The increased dose might cause the blood pressure to drop even more, although this is rarely so severe to get patients into trouble. Norvasc is known for causing headaches to some patients particularly when starting it or when taking it in the highest dose. This headache usually lasts for a few hours and then disappears. If the headache is not easy to tolerate you can try some paracetamol (acetaminophen). If it's too severe then you'd better contact your doctor because a severe headache may accompany serious diagnoses that have nothing to do with norvasc. I hope I've helped! If you'd like more information on this subject, please let me know and I'll be glad to answer. Kind Regards!